# SDR SWAA2023050122474

- Difficulty date: March 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OUTBOARD FAN COWL GUIDE BRACKET LOCATED FAN CASE AT 6 O CLOCK ON ENGINE 2 2023-219779<[01] REPLACED OUTBOARD FAN COWL GUIDE BRACKET LOCATED FAN CASE AT 6 O CLOCK ON ENGINE 2 IAW B 737-700 AMM 20-50-11-910-801 AND DWG 332A2900 REV. B SHEET 33 TOOL USED: P/N: QD2R200 S/N: 0521901985 DUE DATE: 25 MAY 23.;[02] CORRECTED STEP 1 REPLACED OUTBOARD FAN COWL GUIDE BRACKET LOCATED FAN CASE AT 6 O CLOCK ON ENGINE 2 IAW B 737-700 AMM 20-50-11-910-801 AND DWG 332A2900 REV. B SHEET 33 TOOL USED: TORQUE 85 IN LB AND 94 IN LB P/N: QD2R200 S/N: 0521901985 DUE DATE: 25 MAY 23.;[03] REPLACED OUTBOARD FAN COWL GUIDE BRACKET LOCATED FAN CASE AT 6 O CLOCK ON ENGINE 2 IAW B 737-700 AMM 20-50-11-910-801 AND DWG 332A2900 REV. B SHEET 33 TOOL USED: TORQUE 85 IN LB AND 94 IN LB P/N: QD2R200 S/N: 0521901985 DUE DATE: 25 MAY 23.
